Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Cramps after period, Also Been on the NuvaRing

okay I was late taken out my Nuva Ring, I think 2 or 3 days late, on the 4th I took it out, on the 8th I had my period, but there always regular but this time I spotted at first and it was super light. lasted for 4 days tho. Now Im experiencing cramps in my lower area and that never happen before, what in the world is going on with me..... oh yea I put in a new ring on the 11th of April.

Answer Question
 
angelsmommy0721

Asked by angelsmommy0721 at 8:48 PM on Apr. 13, 2011 in Health

Level 3 (18 Credits)
Answers (1)
  • First of all, no worries. I have been using the nuva ring for 5 years. There have been many times where I haven't taken out the ring on the correct day. Either for vacations or because I just forget to take it out sometimes. I recently went to the docter and was going to switch to the depo shot so that I wouldnt have periods anymore, and she informed me that I can use the nurva ring in a similar way. She said that I just need to leave the ring in for 4 weeks instead of 3; after the 4th week take the ring out and immediatly replace it with a new one. The first month I did this, I had lots of cramps and even gas and bloating...all the singhs of pms really. I called and asked the doc what was up and she said that it was normal and to see if the same symptoms happened next month...the next month it was a little better and the next alomost completly normal. Dont worry you are fine.
    MaddyTaylor

    Answer by MaddyTaylor at 3:07 AM on Apr. 15, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN